MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CABLE CERCLAGE CABLE WITH CRIMP 1.8 MM DIA. 635 MM LENGTH; ORTHOPAEDIC BONE WIRE

ZIMMER BIOMET, INC. CABLE CERCLAGE CABLE WITH CRIMP 1.8 MM DIA. 635 MM LENGTH; ORTHOPAEDIC BONE WIRE
Catalog Number 00223200418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Foreign Body Embolism (4439)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D6b: explanted on unknown date in (b)(6) 2023.D10: cable cerclage cable with crimp 1.8 mm dia.635 mm length cat#00223200418 lot#64767779.Cable cerclage cable with crimp 1.8 mm dia.635 mm length cat#00223200418 lot# 64781160.Cable cerclage cable with crimp 1.8 mm dia.635 mm length cat#00223200418 lot# 64781160.Cable cerclage cable with crimp 1.8 mm dia.635 mm length cat#00223200418 lot# 64872651.Cable cerclage cable with crimp 1.8 mm dia.635 mm length cat#00223200418 lot# 64970958.Cable cerclage cable with crimp 1.8 mm dia.635 mm length cat#00223200418 lot# 65002935.Cable cerclage cable with crimp 1.8 mm dia.635 mm length cat#00223200418 lot# 65002935.Cable cerclage cable with crimp 1.8 mm dia.635 mm length cat#00223200418 lot# 65002935.G2: australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2023 - 02523, 0001822565 - 2023 - 02524, 0001822565 - 2023 - 02525, 0001822565 - 2023 - 02526, 0001822565 - 2023 - 02527, 0001822565 - 2023 - 02528, 0001822565 - 2023 - 02529, 0001822565 - 2023 - 02530.
 
Event or Problem Description
It was reported that a patient underwent an additional procedure approximately 4 months post implantation due to cerclage cables occluding the superficial femoral artery.The cables were removed and the vessel was stented open.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g3, g6, h1, h2, h3, h6, h10 reported event was confirmed by review of radiographs.Review of the available records identified following: revision due to cerclage cable occluding superficial femoral artery removed cables and implemented stents.The patient now has complex regional pain syndrome in their left foot.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device is used for treatment.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CABLE CERCLAGE CABLE WITH CRIMP 1.8 MM DIA. 635 MM LENGTH
Common Device Name
ORTHOPAEDIC BONE WIRE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17740695
Report Number0001822565-2023-02531
Device Sequence Number20348627
Product Code KTT
UDI-Device Identifier00889024039513
UDI-Public(01)00889024039513(17)310123(10)65002935
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151907
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00223200418
Device Lot Number65002935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexFemale